# SDR DL76L071533

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 61,022 hours, 9,126 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Condition: Failed
- Location: Te Flaps/Slats
- Component: Flap/Slat Sov, 7321870015
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

TE FLAP DISAGREE MESSAGE WHEN FLAPS SELECTED FROM 1 TO 5 POSITION.  REPLACED FLAP/SLAT SOV MODULE PER MM.
